# SDR FDKA2009020200023

- Difficulty date: February 2, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N852MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145567
- Aircraft time: 14,615 hours, 14,039 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6258 CVG-ORF.  ELECTRICAL SMOKE SMELL ODOR IN COCKPIT WHEN BLEEDS ARE TRANSFERRED TO APU.  MX INSPECTED AND PERFORMED RUNS OF BLEED SYSTEM COULD NOT DUPLICATE, NO DEFECTS FOUND.  MX SUSPECT DE-ICE FLUID WAS SPRAYED INTO APU INLET.
